Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the continuous extension of Kobayashi isometries


Author: Anwoy Maitra
Journal: Proc. Amer. Math. Soc. 148 (2020), 3437-3451
MSC (2010): Primary 32F45, 32H40; Secondary 53C22
DOI: https://doi.org/10.1090/proc/15038
Published electronically: March 23, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a sufficient condition for the continuous extension of isometries for the Kobayashi distance between bounded convex domains in complex Euclidean spaces having boundaries that are only slightly more regular than $ \mathcal {C}^1$. This is a generalization of a recent result by A. Zimmer.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32F45, 32H40, 53C22

Retrieve articles in all journals with MSC (2010): 32F45, 32H40, 53C22


Additional Information

Anwoy Maitra
Affiliation: Department of Mathematics, Indian Institute of Science, Bangalore 560012, India
Email: anwoymaitra@iisc.ac.in

DOI: https://doi.org/10.1090/proc/15038
Keywords: Boundary regularity, convex domains, isometries, Kobayashi distance
Received by editor(s): August 16, 2019
Received by editor(s) in revised form: September 2, 2019, and December 20, 2019
Published electronically: March 23, 2020
Additional Notes: This work was supported by a scholarship from the Indian Institute of Science and by a UGC CAS-II grant (Grant No. F.510/25/CAS-II/2018(SAP-I))
Communicated by: Filippo Bracci
Article copyright: © Copyright 2020 American Mathematical Society